# SDR UIEA2019122606149

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,215 hours, 23,192 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR CABIN ALT AUTO 1.   FOLLOWED BITE PROCEDURE OF CABIN PRESSURE CONTROLLER IAW FIM 21-31-803.  NO FAULTS NOTED. OK FOR CONTINUED SERVICE.  REMOVED AND REPLACED THE LT FLOW CONTROL VALVE IAW AMM 21-51-01-404-012.  PERFORMED OPS CHECK, OPS SATISFACTORY.
